# SDR 2003UALA00186

- Difficulty date: February 22, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 47,627 hours, 7,637 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM WENT OFF IN AFT LAV.  NO SMOKE OBSERVED AND FLIGHT LANDED UNEVENTFULLY. SUPPLEMENTAL DATA UPDATE THE AFT CENTER LAV SMOKE DETECTOR WAS AT FAULT.  THE UNIT WAS REPLACED WITH P/N PU90-461R3 (PCN 563-3542) .  THE SYSTEM CHECKED FINE AFTERWARD.
